RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 8, Issue 1  


Statistical estimation of the composition of a finite set
G. I. Ivchenko, S. A. Khonov
3
The numbers of ascending segments in a random permutation and in one inverse to it are asymptotically independent
V. A. Vatutin
41
On some algebras associated with fast algorithms
V. B. Alekseev
52
On the computation of logarithms on elliptic curves
I. A. Semaev
65
On the complexity of the problem of determining the number of solutions of systems of Boolean equations
S. P. Gorshkov
72
A completeness criterion for nonhomogeneous functions with delays
N. V. Il'chenko
86
Basic relations for the $S$-classification of functions of multivalued logic
S. S. Marchenkov
99
On closed classes of $k$-valued logic that are self-dual with respect to transitive groups
Nguyen Van Hoa
129
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019